MathSciNet Relay Station
MathSciNet bibliographic data
MR2137019 11B83 (11K31)
Simons, John L. On the nonexistence of 2-cycles for the $3x+1$ problem. Math. Comp. 74 (2005), no. 251, 1565–1572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement